# SDR YENA20160317243

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 3760
- Aircraft time: 29,843 hours, 9,871 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT GIRT BAR SHOWS SIGNS OF CORROSION AROUND STUD HOLES; REPAIRED IAW SRM 53-11-14.  ACCOMPLISHED INSPECTION .
